# SDR CA010511025

- Difficulty date: April 2, 2001
- Submitted: May 25, 2001
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 5,715 hours
- Engine: Lyc O320E2A
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Support
- Condition: Cracked
- Location: Bolt Attachment
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE CRACK IS CAUSED BY THE ATTACHMENT OF THE SUPPORT ON THE EDGE WITH AN AN3-4A BOLT.
